My theory (not surprising) is that in myself at least testosterone likely lowered my cortisol, leading to an increase in ACTH and therefore epinephrine and norepinephrine, causing me when I injected my last 100 mg IM shot to not sleep at all that night and feel really good with lots of energy. I haven't checked it lately, but I noticed that even with much lower dose subcutaneous shots that I could have an increase in blood pressure for about 12 hours after my injection.
If true, then lowering testosterone should result in higher cortisol, which means less of an ACTH burst while levels are peaking, therefore less epinephrine and norepinephrine, and therefore less of a spike in blood pressure.
That's the cortisol theory. The other, and probably more common, is high blood pressure from water retention which is moderated by estradiol. The big question is whether estradiol messes with cortisol as well, or just messes with the renin-aldosterone system.